# SDR SWIA200718061

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 22,942 hours, 33,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,268 hours, 17,148 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY FLOOR LIGHTING DOES NOT ILLUMINATE.  REPLACED FORWARD EMERGENCY LIGHTING BATTERY PACK.  OPERATIONAL CHECKS GOOD.
